Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Systemic Lupus after pregnancy. Took prednisolone. Freqently suffering from UTI. High BP. Can have Norflox TZ?

Hi Doctor, i had Systemic Lupus erithamatus l6 years back after first pregnancy.i took prednisolone for 3 years by the advice of Nephrologist . Now i am frequently suffering with UTI. Proteinuria, frequent urination with little amount of urine, burning micturition are my present problem i have hypertension also. can i use Norflox TZ
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM.

To judge the severity of UTI, you should get urine ( R/E, C/S), and few blood tests (CBC), intravenous pylogram,etc done. Your treatment will depend upon the severity of your illness.

Do not neglect as complications often lead to dehydration, sepsis, kidney disorders and failure.

Drink plenty of water ( 1-2 L), take care of your sanitation. What antibiotics will help you will depend upon the 'culture' reports .

Co-operate with the treating doctor, you will get fine soon. Take care.
Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor